# SDR UALA2013021800983

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 87,665 hours, 13,959 cycles
- Engine: Pwa PW4060
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYD QTY EICAS MSG.
